# SDR CALA9900521

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79749
- Make and model: Boeing 727224
- Aircraft serial: 22451
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Gouged
- Location: Rudder
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER RUDDER TRAILING EDGE JUST BELOW NR 2 CONTROL TAB ATTACH HINGE (FROM BOTTOM) AREA GOUGED.  REMOVED DAMAGED AREA BY ROUTING, FABRICATED, TREATED, PRIMED AND INSTALLED REPAIR PER SRM 51-10-2 AND 51-40-2.
